Selank / Semax
Adrafinil and liver toxicity
Adrafinil and liver toxicity. How adrafinil affects the liver?
You would not notice it... but Adrafinil is a weak stimulant you should look for something stronger. I was dissapointed. Drinking vodka is worse for liver. I noticed liver problems 2 times in my life and I need more than 1 week of taking strong painkillers to notice pain and yellow eyes... so dont be scared. Liver is strong.
People need to stop parroting misinformation around Adrafinil and the liver.
Adrafinal has been show to RAISE LIVER ENZYMES or liver toxicity. That does not mean it destroys the liver. It is a pro-drug that under goes conversion to the active drug in the liver. You can say the exact same thing about codeine which gets turned into Morphine (Codeine itself is a pretty crap pain killer). Having a beer or two will raise your liver enzymes as well.
If you are taking Adrafinal and not much else unless you have some underlying liver condition you are very unlikely to come to any harm. It is mentioned so that prescribing doctors can keep tabs on patients just in case. This also happens with patients prescribed things like Co-Codamol (very common UK painkiller) that is a Codiene\Paracetamol(Tylenol\APAP) mix.
TL;DR The Adrafinal "Raised Enzyme" or "liver toxicity" issue is taking completely out of context.
Many of the nootropic brain supplements we take have no conclusive data in human models. The burden of safety and liver toxicity is ever prevalent in the nootropic community, yet many gripe over reoccurring concern. It is our job to weave through superficial data and come to a logical conclusion on safety.
With that said, Adrafinil does raise liver enzymes. All of the data I've read suggests due caution should be taken. At the same token, it doesn't seem very concerning during infrequent use. Since I care about my liver and body, I don't take it. I also don't like the nature of these drugs.
Adrafinil is about the liver enzymes it uses up. Anything short of heavy use will not cause significant problems. Even so, make yourself aware of the early signs of liver problems. They're hard to spot if you don't know what to pay attention to.
Liver damage is not a problem for modafinil, but for adrafinil. Because adrafinil needs to be converted in the liver, it can add stress on the liver. Just like alcohol.
In clinical trials, modafinil and armodafinil were associated with a low rate of serum aminotransferase and alkaline phosphatase elevations ****(
They all have liver toxicity. They may raise enzymes fractionally, or at all, but the fact of Hepatotoxicity needs to be taken in consideration amongst the use of other chemicals at the same time e.g. paracetamol, alchohol etc.
higher liver enzymes means the liver is more active, some mouth breathers have decided to interpret that as meaning its toxic. it may potentially stress your liver so if its already damaged then it might cause further issues, otherwise standard protocol "everything in moderation"
I've seen it cause liver area pains in people who already have hepatic damage, especially if taken for several days in a row. If you are concerned about it I would recommend taking a liver protectant a few hours after your adrafinil dose.
Leave a reply